Alert archive / Missouri / Flash Flood Watches in 2017
Flash Flood Watch 1, NWS Springfield, MO
NWS Springfield, MO issued this flash flood watch at Apr 25, 2017, 11:32 PM CDT for Cherokee County, Kansas; 9 counties in Missouri. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Apr 25, 2017, 11:32 PM CDT (04:32 UTC)
- Expired
- Apr 26, 2017, 2:57 AM CDT
- In force
- 3 hr
- Issued by
- NWS Springfield, MO
- Flood severity
- None
Counties Cherokee County, KS, Barry County, MO, Christian County, MO, Greene County, MO, Jasper County, MO, Lawrence County, MO, McDonald County, MO, Newton County, MO, Stone County, MO, Taney County, MO
The radar
The Springfield radar (KSGF), 52 km from the middle of the area, began a volume at 04:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 4.5 hours before the alert went out and 6 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 446 J/kg
- Mixed-layer CIN
- -158 J/kg
- Mixed-layer LCL
- 1525 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 122 m²/s²
- 0-3 km storm-relative helicity
- 196 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted.
615 WGUS63 KSGF 260432 FFASGF URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Springfield MO 1132 PM CDT Tue Apr 25 2017 ...Flash Flooding Possible Tonight into Wednesday Across Southwestern Missouri... Thunderstorms are expected to expand in coverage through the night into Wednesday morning across southwestern Missouri. Thunderstorms will then continue into Wednesday afternoon before ending. An additional two to four inches of rain will be possible in some areas, especially where multiple thunderstorms track over the same location. With soils already saturated across southwestern Missouri, this rainfall may lead to flash flooding. KSZ101-MOZ088-090-093>095-101>104-261300- /O.NEW.KSGF.FF.A.0001.170426T0432Z-170426T2100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Cherokee-Jasper-Greene-Newton-Lawrence-Christian-McDonald-Barry- Stone-Taney- Including the cities of Baxter Springs, Lowell, Riverton, Columbus, Neutral, Sherwin, Stippville, Joplin, Carthage, Springfield, Neosho, Aurora, Mount Vernon, Marionville, Nixa, Christian Center, Ozark, Selmore, Anderson, Noel, Goodman, South West City, Pineville, Rocky Comfort, Monett, Madry, Cassville, Kimberling City, Crane, Elsey, Indian Point, Silver Dollar City, Branson, Hollister, Kirbyville, Edgewater Beach, Forsyth, Ozark Beach, and Powersite 1132 PM CDT Tue Apr 25 2017 ...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY AFTERNOON... The National Weather Service in Springfield has issued a * Flash Flood Watch for portions of southeast Kansas and southwest Missouri, including the following areas, in southeast Kansas, Cherokee. In southwest Missouri, Barry, Christian, Greene, Jasper, Lawrence, McDonald, Newton, Stone, and Taney. * Through Wednesday afternoon. * Several rounds of thunderstorms are expected across southwestern Missouri through Wednesday afternoon. Additional heavy rain falling on already saturated soils will lead to a flood and flash flood risk across this area. * Rapid rises along creeks, streams, and low water crossings can be expected overnight into Wednesday where heavy rain falls. Flooding of roadways is especially dangerous at night, when it is impossible to judge to depth of water. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ Boxell
1 follow-up statement
475 WGUS63 KSGF 260757 FFASGF Flood Watch National Weather Service Springfield MO 257 AM CDT Wed Apr 26 2017 KSZ101-MOZ088-090-093>095-101>104-260900- /O.CAN.KSGF.FF.A.0001.000000T0000Z-170426T2100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Cherokee-Jasper-Greene-Newton-Lawrence-Christian-McDonald-Barry- Stone-Taney- Including the cities of Baxter Springs, Lowell, Riverton, Columbus, Neutral, Sherwin, Stippville, Joplin, Carthage, Springfield, Neosho, Aurora, Mount Vernon, Marionville, Nixa, Christian Center, Ozark, Selmore, Anderson, Noel, Goodman, South West City, Pineville, Rocky Comfort, Monett, Madry, Cassville, Kimberling City, Crane, Elsey, Indian Point, Silver Dollar City, Branson, Hollister, Kirbyville, Edgewater Beach, Forsyth, Ozark Beach, and Powersite 257 AM CDT Wed Apr 26 2017 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of southeast Kansas and southwest Missouri has been cancelled. The area of heaviest rain has quickly moved through the area this morning...ending the threat of flash flooding. $$ Boxell
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood watch went out at Apr 25, 6:33 PM CDT, 4 hours 59 minutes earlier.
Area forecast discussion, Apr 25, 6:33 PM CDT, 4 hours 59 minutes before
Area Forecast Discussion National Weather Service Springfield MO 633 PM CDT Tue Apr 25 2017 .SHORT TERM...(This evening through Wednesday Night) Issued at 250 PM CDT Tue Apr 25 2017 Breezy southerly winds continue to occur this afternoon. These winds are helping to increase moisture from the south across Oklahoma into southeastern Kansas and western Missouri this afternoon into this evening. As moisture continues to spread north instability will start to increase ahead of an approaching front this evening. The front is currently across southeastern Kansas and will slowly spread east into Wednesday. As instability increases and the cap weakens, storms are expected to develop across eastern Kansas and develop southward into Oklahoma, initially to the west of the forecast area. These storms will then spread east, and these storms will likely develop into line segments. Damaging straight line winds will be the main risk, with hail up to the size of half dollars also possible with the strongest updrafts. Low level shear will be strong enough to support a mesovort potential with any line segments that can surge to the northeast, result in a low brief tornado risk again with any line segments that can surge to the northeast. The severe risk will generally occur west of Highway 65, with the best potential generally along and west of the Interstate 49 corridor from the mid evening into the overnight hours. As the storms start to spread east into the area late this this evening into the overnight hours they should be begin to weaken, with wind becoming the main risk until they dissipate altogether. This may occur before reaching the eastern Ozarks overnight as the front slows and the storms move off away from the better lift and upper level support. Wednesdays weather will be dependent on exactly how far the convection plays out tonight. The front will be pushing across the western portions of the forecast area Wednesday morning and will slowly spread east and out of the area by Wednesday evening. If a cold front/storms develop and spread across the entire area it could work the area over farther to the east, with the severe potential occurring farther east. If the outflow/overnight convection does not work over the atmosphere too much, additional storms should develop near the Highway 65 during the early afternoon hours and spread east. Severe storms would be possible with all modes possible but large hail and damaging winds the main risk. One to two inches of rain will be possible with this system and could lead to some localized minor flooding. .LONG TERM...(Thursday through Tuesday) Issued at 250 PM CDT Tue Apr 25 2017 Slightly cooler weather will occur on Thursday behind this system as highs warm into the 60s. A fast moving shortwave trough will sweep through the region Thursday night and may bring some showers and perhaps a few rumbles of thunder with it. An upper level low will then dig to the southeast across the southwestern U.S. Friday into the Weekend before kicking off to the east through the region Sunday night into Monday. As the low is off to the southwest of the area a front will setup over the area and waves of energy will ride to the northwest and produce periods of rain with widespread heavy rainfall. The medium range models continue to show a signal for heavy rain over the region. There are still questions on exactly where the band of heavy rain will set up, but it will likely be somewhere across northern Arkansas into southern Missouri. An additional 2, up to possibly 5 inches of widespread rainfall will be possible this weekend. With the rain last weekend and the rain expected tonight into Wednesday, the ground will already be mostly saturated which will lead to a flooding risk under the axis of heavy rain. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 627 PM CDT Tue Apr 25 2017 A front will approach the region but stay just west of the area this evening and through the overnight hours. Showers and thunderstorms are expected to develop and impact the regions terminals from 02z for Joplin and nearer to 05z for Springfield and Branson. Ceilings and visibilities will be impacted in advance for the front with MVFR to IFR conditions anticipated. The front is expected to move through the region around sunrise for Joplin and closer to midday for Springfield and Branson. Showers and storms are expected to impact the areas terminals through Tomorrow afternoon. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && SHORT TERM...Wise LONG TERM...Wise AVIATION...Hatch
Hazardous weather outlook, Apr 25, 8:49 PM CDT, 2 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 849 PM CDT Tue Apr 25 2017 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-270200- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 849 PM CDT Tue Apr 25 2017 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Tonight. Weather hazards expected... Limited Tornado risk. Elevated Hail risk. Elevated Thunderstorm wind damage risk. Limited Flooding risk. Elevated Lightning risk. DISCUSSION... Southerly wind gusts of 30 to 40 mph can be expected across much of the area this afternoon. Thunderstorms are expected to develop along a cold front in eastern Kansas this evening, eventually forming into a broken line of storms which will track east into the area by mid to late evening. then spreading east to near Highway 65 tonight. Instability and shear will be sufficient enough for some strong to severe storms, with hail to the size of half dollars and wind gusts up to 60 mph possible. While the tornado risk is fairly low, an isolated tornado or two embedded within the line of storms can not be ruled out over extreme southeast Kansas into western Missouri. Frequent lightning and locally heavy rainfall can also be expected with these storms. There will be a limited risk for flooding over locations that receive multiple rounds of thunderstorms overnight across western Missouri and southeastern Kansas. Rainfall may lead to some limited minor flooding across portions of extreme southwestern Missouri overnight. Especially where heavy rains fell over the past weekend. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The threat for severe storms will then continue into Wednesday and Wednesday evening, especially along and east of Highway 65. The threat for severe storms will be highly dependent on how much thunderstorm activity occurs tonight, and whether or not this activity reaches the eastern Missouri Ozarks Wednesday morning. If thunderstorms reach the eastern Ozarks by Wednesday morning, the threat for severe storms may diminish for the remainder of Wednesday. However, if thunderstorms remain absent tonight and Wednesday morning across south central Missouri and the eastern Ozarks, there will be an elevated threat for severe storms Wednesday afternoon and evening. Damaging winds and large hail would be the primary potential hazards across the eastern Ozarks, with a limited threat for a tornado or two. A limited risk for flooding will also exist on Wednesday generally along and east of the U.S. 65 corridor. Confidence then continues to increase in the potential for widespread heavy rainfall from later Friday into the weekend. With soils nearly saturated, excessive runoff will be likely and will lead to an increasing risk for flooding. While details remain unclear regarding where the eventual axis of heaviest rainfall will develop, it does appear that widespread flooding will become possible beneath this axis of heaviest rainfall. Additionally, there will be at least a limited risk for strong to severe thunderstorms from Friday into Saturday across southern Missouri. Those with outdoor and travel plans for this upcoming weekend should pay close attention to the forecast as there is the potential for multiple weather hazards, including the potential for widespread flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation along and west of Interstate 49 may be needed over the next 3 hours. Area east of the interstate man be needed over the next 6 hours. && More detailed information can be accessed at: http://www.weather.gov/sgf/sitrep This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Hatch
In the hours before
Special weather statement, Apr 25, 9:28 PM CDT, 2 hours 4 minutes before
Special Weather Statement
National Weather Service Springfield MO
928 PM CDT TUE APR 25 2017
KSZ073-097-260315-
Bourbon KS-Crawford KS-
928 PM CDT TUE APR 25 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BOURBON AND
NORTHWESTERN CRAWFORD COUNTIES UNTIL 1015 PM CDT...
At 928 PM CDT, Doppler radar was tracking a strong thunderstorm near
St. Paul, moving northeast at 30 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Uniontown... Walnut...
Hepler... Hiattville...
Petersburg... Farlington...
Brazilton... Porterville...
Pawnee Station...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Springfield.
&&
A severe thunderstorm watch remains in effect until 200 AM CDT for
southeastern Kansas.
LAT...LON 3781 9509 3783 9508 3789 9500 3779 9480
3763 9475 3750 9509
TIME...MOT...LOC 0228Z 231DEG 27KT 3757 9518
HatchSpecial weather statement, Apr 25, 9:45 PM CDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Springfield MO
945 PM CDT TUE APR 25 2017
KSZ097-101-260330-
Cherokee KS-Crawford KS-
945 PM CDT TUE APR 25 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHEROKEE AND
CRAWFORD COUNTIES UNTIL 1030 PM CDT...
At 944 PM CDT, Doppler radar was tracking a strong thunderstorm near
Oswego, moving northeast at 40 mph.
Locations impacted include...
Pittsburg... Frontenac...
Girard... Cherokee...
Weir... Sherman...
Scammon... Chicopee...
Mccune... West Mineral...
Roseland... Beulah...
Greenbush... Ringo...
Carona... Lone Oak...
Skidmore... Stippville...
A severe thunderstorm watch remains in effect until 200 AM CDT for
southeastern Kansas.
LAT...LON 3761 9482 3743 9471 3723 9478 3716 9508
3738 9507 3739 9509 3750 9509
TIME...MOT...LOC 0244Z 242DEG 33KT 3725 9518
HatchSpecial weather statement, Apr 25, 10:16 PM CDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Springfield MO
1016 PM CDT TUE APR 25 2017
KSZ101-260400-
Cherokee KS-
1016 PM CDT TUE APR 25 2017
...SIGNIFICANT WEATHER ADVISORY FOR CHEROKEE COUNTY UNTIL 1100 PM
CDT...
At 1016 PM CDT, Doppler radar was tracking a strong thunderstorm near
Chetopa, moving northeast at 45 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Baxter Springs... Columbus...
Galena... Weir...
Lowell... Scammon...
Treece... Roseland...
Neutral... Melrose...
Riverton... Lawton...
Carona... Skidmore...
Hallowell... Sherwin...
Faulkner... Stippville...
Crestline...
This includes Interstate 44 near mile marker 0.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A severe thunderstorm watch remains in effect until 200 AM CDT for
southeastern Kansas.
LAT...LON 3734 9475 3734 9462 3700 9462 3700 9507
3720 9507
TIME...MOT...LOC 0316Z 236DEG 39KT 3708 9513
HatchLocal storm report, Apr 25, 10:40 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1040 PM CDT TUE APR 25 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1039 PM HAIL FRONTENAC 37.46N 94.69W
04/25/2017 M0.25 INCH CRAWFORD KS FIRE DEPT/RESCUE
PEA SIZED HAIL IN FRONTENAC.
&&Special weather statement, Apr 25, 10:59 PM CDT, 33 minutes before
Special Weather Statement
National Weather Service Springfield MO
1059 PM CDT TUE APR 25 2017
KSZ101-MOZ066-067-077-078-088-089-260445-
Cherokee KS-Vernon MO-Cedar MO-Barton MO-Jasper MO-Dade MO-
St. Clair MO-
1059 PM CDT TUE APR 25 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHEROKEE...BARTON...
WESTERN CEDAR...VERNON...SOUTHWESTERN ST. CLAIR...NORTHERN JASPER AND
WESTERN DADE COUNTIES UNTIL 1145 PM CDT...
At 1059 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles northwest of Nevada to near Sheldon to
Mindenmines to near Weir. Movement was northeast at 35 mph.
Dime size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Prairie State Park... Nevada...
Lamar... El Dorado Springs...
Jasper... Golden City...
Sheldon... Nashville...
Montevallo... Carytown...
Walker... Schell City...
Jerico Springs... Asbury...
Lamar Heights... Milo...
Irwin... Harwood...
Milford... Sylvania...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A severe thunderstorm watch remains in effect until 200 AM CDT for
southeastern Kansas...and southwestern and west central Missouri.
LAT...LON 3734 9467 3734 9462 3741 9462 3764 9438
3793 9450 3805 9429 3805 9424 3802 9424
3805 9421 3806 9415 3803 9406 3808 9405
3810 9402 3807 9394 3760 9394 3730 9399
3725 9475
TIME...MOT...LOC 0359Z 242DEG 29KT 3791 9447 3766 9437 3746 9456 3727
9473
HatchSpecial weather statement, Apr 25, 11:27 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Springfield MO
1127 PM CDT TUE APR 25 2017
KSZ101-MOZ088-260515-
Cherokee KS-Jasper MO-
1127 PM CDT TUE APR 25 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHEROKEE AND WESTERN
JASPER COUNTIES UNTIL 1215 AM CDT...
At 1127 PM CDT, Doppler radar was tracking a strong thunderstorm near
Carl Junction, or 10 miles northwest of Joplin, moving northeast at
45 mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Northern Joplin... Carthage...
Webb City... Carl Junction...
Oronogo... Carterville...
Airport Drive... Alba...
Purcell... Carytown...
Asbury... Neck City...
Brooklyn Heights... Waco...
Lawton... Crestline...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A severe thunderstorm watch remains in effect until 200 AM CDT for
southeastern Kansas...and southwestern Missouri.
LAT...LON 3737 9453 3736 9451 3736 9441 3733 9433
3714 9430 3709 9470 3725 9476
TIME...MOT...LOC 0427Z 239DEG 38KT 3719 9465
HatchThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 9:28 PM CDT | Special Weather Statement | SGF | Bourbon | 47 min |
| Apr 25, 9:45 PM CDT | Special Weather Statement | SGF | Crawford | 45 min |
| Apr 25, 10:13 PM CDT | Severe Thunderstorm Warning | SGF | Bourbon, Crawford | 47 min |
| Apr 25, 10:16 PM CDT | Special Weather Statement | SGF | Cherokee | 44 min |
| Apr 25, 10:47 PM CDT | Severe Thunderstorm Warning | SGF | Cherokee | 43 min |
| Apr 25, 11:52 PM CDT | Special Weather Statement | SGF | Cherokee | 38 min |
| Apr 26, 12:16 AM CDT | Severe Thunderstorm Warning | SGF | Cherokee | 44 min |
| Apr 26, 7:51 AM CDT | Areal Flood Warning | SGF | Cherokee, Crawford | 10 hr |
| Apr 26, 8:30 AM CDT | River Flood Warning | SGF | Cherokee | 56 hr |
| Apr 25, 10:59 PM CDT | Special Weather Statement | SGF | Barton, Vernon | 46 min |
| Apr 25, 11:27 PM CDT | Special Weather Statement | SGF | Jasper | 48 min |
| Apr 25, 11:41 PM CDT | Special Weather Statement | SGF | St. Clair | 49 min |
| Apr 26, 12:08 AM CDT | Special Weather Statement | SGF | Cedar, Dade | 37 min |
| Apr 26, 12:18 AM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 42 min |
| Apr 26, 12:34 AM CDT | Severe Thunderstorm Warning | SGF | Dade, Jasper, Lawrence | 41 min |
| Apr 26, 12:37 AM CDT | Special Weather Statement | SGF | Benton | 23 min |
| Apr 26, 12:57 AM CDT | Special Weather Statement | SGF | Camden, Dallas, Hickory, Miller, Morgan, Polk | 48 min |
| Apr 26, 12:59 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence, McDonald, Newton | 46 min |
| Apr 26, 1:34 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Stone, Taney | 41 min |
| Apr 26, 1:41 AM CDT | Special Weather Statement | SGF | Christian, Greene | 49 min |
| Apr 26, 1:57 AM CDT | Severe Thunderstorm Warning | SGF | Ozark, Taney | 48 min |
| Apr 26, 2:05 AM CDT | Special Weather Statement | SGF | Douglas, Webster, Wright | 40 min |
| Apr 26, 2:38 AM CDT | Special Weather Statement | SGF | Ozark | 37 min |
| Apr 26, 2:47 AM CDT | Special Weather Statement | SGF | Howell, Texas | 43 min |
| Apr 26, 3:13 AM CDT | Special Weather Statement | SGF | Dent, Maries, Phelps | 17 min |
| Apr 26, 8:27 AM CDT | Flash Flood Warning | SGF | Douglas, Ozark, Taney | 6 hr |
| Apr 26, 8:47 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark | 43 min |
| Apr 26, 9:07 AM CDT | River Flood Warning | SGF | Pulaski | 42 hr |
| Apr 26, 9:07 AM CDT | River Flood Warning | SGF | Pulaski | 60 hr |
| Apr 26, 9:11 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Ozark | 49 min |
| Apr 26, 9:20 AM CDT | River Flood Warning | SGF | Vernon | 71 hr |
| Apr 26, 9:20 AM CDT | River Flood Warning | SGF | Vernon | 12 days |
| Apr 26, 9:35 AM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon, Ozark, Shannon | 40 min |
| Apr 26, 10:13 AM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon, Shannon, Texas | 47 min |
| Apr 26, 10:54 AM CDT | Special Weather Statement | SGF | Shannon | 36 min |
| Apr 26, 11:14 AM CDT | Areal Flood Warning | SGF | Dent, Laclede, Maries, Phelps, Pulaski, Texas and 1 more | 6 hr |
| Apr 26, 11:17 AM CDT | Special Weather Statement | SGF | Oregon | 43 min |
| Apr 26, 11:33 AM CDT | Areal Flood Warning | SGF | Howell, Oregon, Ozark, Shannon, Texas | 6 hr |
| Apr 26, 11:49 AM CDT | Areal Flood Warning | SGF | Christian, Douglas, Ozark, Stone, Taney, Texas and 2 more | 6 hr |
| Apr 26, 5:16 PM CDT | Areal Flood Warning | SGF | Dent, Douglas, Howell, Laclede, Maries, Oregon and 7 more | 18 hr |
Nearby
Flash Flood Watches in Missouri, 2017Flash Flood Watches in Kansas, 2017Every flash flood watch in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.